# SDR DALA2017030601814

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LEADING EDGE OF EXTERNAL LOWER SKIN AT WING FUELING CONTROL ACCESS CUTOUT NEAR SLAT TRACK.  REPAIRED IAW SRM 57-20-01.  (LP# 2912523)
